EconPapers    
Economics at your fingertips  
 

The Existence of Positive Solutions for Boundary Value Problem of Nonlinear Fractional Differential Equations

Yanli Chen and Yongxiang Li

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We consider the existence of positive solutions for the nonlinear fractional differential equations boundary value problem where is a real number, is the Riemann-Liouville fractional derivative of order , and is a given continuous function. Our analysis relies on the fixed point index theory in cones.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/681513.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/681513.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:681513

DOI: 10.1155/2014/681513

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:681513